SciELO - Scientific Electronic Library Online

 
vol.31 número1Half-Sweep Geometric Mean Iterative Method for the Repeated Simpson Solution of Second Kind Linear Fredholm Integral Equations índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Proyecciones (Antofagasta)

versão impressa ISSN 0716-0917

Resumo

AYALA, Víctor; KIZIL, Eyüp  e  DE AZEVEDO TRIBUZY, Ivan. On an algorithm for finding derivations of Lie algebras . Proyecciones (Antofagasta) [online]. 2012, vol.31, n.1, pp. 81-90. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172012000100008.

Let g be an arbitrary finite dimensional Lie algebra over the field R. We give as an additional alternative a detailed overview of an algorithm for finding derivations of g since such procedures are often of interest.

Palavras-chave : Derivations of Lie algebras; Linear control system; Null controllability .

        · texto em Inglês     · pdf em Inglês